# SDR EVASN105EV01

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N105EV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF FROM TAIPEI, DURING AIRCRAFT CLIMBING, CAPTAIN REPORT FIRST OBSERVOIR'S AIRSPEED INDICATION AND ALTITUDE INDICATION BLANK, CAPTAIN REQUEST AIR RETURN.  ON GROUND CHECK FOUND NR 2 AIR DATA COMPUTER INOPERATIVE, AFTER REPLACED COMPUTER AND PERFORM PITOT-STATIC TEST, SYSTEM BACK TO NORMAL.
